Translator Disclaimer
2015 A note on smooth multiple fibers in pencils of algebraic curves
Kazuhiro Konno
Nihonkai Math. J. 26(2): 103-120 (2015).

Abstract

Multiple fibers of the simplest kind in a pencil of algebraic curves are studied, in order to clarify the influence on the gonality and the base locus of the canonical linear system.

Citation

Download Citation

Kazuhiro Konno. "A note on smooth multiple fibers in pencils of algebraic curves." Nihonkai Math. J. 26 (2) 103 - 120, 2015.

Information

Received: 8 September 2015; Revised: 4 December 2015; Published: 2015
First available in Project Euclid: 12 July 2016

zbMATH: 1349.14040
MathSciNet: MR3521505

Subjects:
Primary: 14D06, 14H10
Secondary: 14J29

Rights: Copyright © 2015 Niigata University, Department of Mathematics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.26 • No. 2 • 2015
Back to Top